Current position: Home >> Scientific Research >> Paper Publications
马杰

Personal Information

Professor  

Paper Publications

Cycle lengths and minimum degree of graphs, Chun-Hung Liu and Jie Ma, J. Combin. Theory, Ser. B 128 (2018), 66-95

Hits:

Translation or Not:no

Links to published journals:https://linkinghub.elsevier.com/retrieve/pii/S0095895617300709

Attachments:

Pre One:On edges not in monochromatic copies of a fixed bipartite graph, Jie Ma, J. Combin. Theory, Ser. B 123 (2017), 240–248

Next One:Coloring graphs with two odd cycle lengths, Jie Ma and Bo Ning, SIAM J. Discrete Math 32(1) (2018), 296-319